# SDR REXA2012073101075

- Difficulty date: June 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,719 hours, 18,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCREW SHANK MARKS ON FS 621 BULKHEAD.  REPAIRED IAW REO 601R-53-61-2155.
